# SDR SIMA201005303

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 15,930 hours, 14,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: PA010030
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FIRST OFFICERS EMERGENCY FLASHLIGHT TO BE DIM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICERS EMERGENCY FLASHLIGHT AND CHARGER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
